# SDR F3LA00182

- Difficulty date: August 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED CORROSION BEYOND SRM LIMITS ON STRINGER 25L AT STATION 1006.  MAINTENANCE REMOVED DAMAGED AREA AND FABRICATED AND INSTALLED NEW STRINGER SPLICE AND STRINGER PER SRM 51-00-04, 51-10-06, 51-30-02 AND 53-10-03.  (M)
